# SDR SWAA2015042238762

- Difficulty date: February 13, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910472
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR UPPER JAMB WEB CORRODED BETWEEN BS 992 - 1002, BETWEEN LONGERON 26R - 24R.  REPAIRED JAMB WEB IAW SRM.
